Health knowledge made personal
Join this community!
› Share page:

Am i supposed to spot after i begin birth control? how long should it last?


Posted by sl2009

i started YAZ birthcontrol .. and i took the start pill the first day of my period , my period should have ended yet i have spotting. Im afraid something is wrong
 
Answers (1)
Sort by: Newest first | Oldest first
My GYN prescribed Yaz to me. She told me that spotting or irregular bleeding is normal for the first month or so on the pill. Hope this helps.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: